• entries
    18
  • comments
    34
  • views
    14,770

Heel And Feet Pain On Accutane

921 views

Anyone else with heel/feet pain?

It hurts to walk! I cleaned the house today and was going up and down stairs and it got worse.

I'm gonna take Advil but I'm freaking out, I don't want muscle damage.

If it continues ill have to reduce the dose to 20 mgs......, which I would hate since my skin is clear for the first time since I was 12!


  Report Entry


2 Comments


Wow you have a conundrum. I think u should put treating your acne as your primary objective but maybe switch to an oral antibiotic like amoxil and some topicals. Muscle damage is a terrifying result.

Share this comment


Link to comment
Share on other sites

Wow you have a conundrum. I think u should put treating your acne as your primary objective but maybe switch to an oral antibiotic like amoxil and some topicals. Muscle damage is a terrifying result.

I agree, I'll see what my derm says next week, .......I have tried amoxil before but never long term like you, I guess that's why I came back with a vengence every time I stopped. My derm didn't wnat to prescribe it for more than 6 months, that's one of the reasons I opted for the accutane. I didnt want to repeat the same cycle over and over, just to have my acne come back.

Plus, I'm scared of catching a superbug or something, don't you become resistant to antibiotics over time?

Share this comment


Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now